On covering properties and generalized open sets in topological spaces

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)27-33
JournalMathematical chronicle
Volume19
Publication statusPublished - 1990

Cite this

On covering properties and generalized open sets in topological spaces. / Ganster, Maximilian.

In: Mathematical chronicle, Vol. 19, 1990, p. 27-33.

Research output: Contribution to journalArticleResearch

@article{168798696a6a49238214f3f84e5c3189,
title = "On covering properties and generalized open sets in topological spaces",
author = "Maximilian Ganster",
year = "1990",
language = "English",
volume = "19",
pages = "27--33",
journal = "Mathematical chronicle",
issn = "0581-1155",

}

TY - JOUR

T1 - On covering properties and generalized open sets in topological spaces

AU - Ganster, Maximilian

PY - 1990

Y1 - 1990

M3 - Article

VL - 19

SP - 27

EP - 33

JO - Mathematical chronicle

JF - Mathematical chronicle

SN - 0581-1155

ER -